Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Are these common side effects Brutyr

Posted by Mariposa on October 24, 2003, at 22:30:46

In reply to Are these common side effects, posted by Brutyr on October 24, 2003, at 15:02:14

> Hi there. I have been taking Lexapro for 7 weeks now and will soon be going into my 8th week of this medication. I really never noticed alot of side effects til just over the last week. I seem to be tired alot, have headaches, muscle aches (such as my chest, neck, shoulders and back) and sometimes along with the aches I have the sensation of light-headness or almost a sort of fainting sensation. Is this normal? And if so how much longer can I look forward to these side effects? Thanks for any help with my questions!

Are you drinking enough water? Eating properly? I remember feeling tired, but if I got up and moved around, the tiredness would evaporate, almost like the head was tired but body was willing. SE's should be subsiding, try not to dwell on them and think positive thoughts!! I still feel that *faint/dizzy* thing occasionally but it's mild and fleeting.

Best of luck!~~~8|8


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mariposa thread:109458
URL: http://www.dr-bob.org/babble/20031021/msgs/272949.html